# SDR UIEA2019090905472

- Difficulty date: September 8, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 86,131 hours, 21,386 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Fitting
- Part number: OMP250610
- Condition: Leaking
- Location: Nr 2 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#2 ENGINE IDG SERVICING FITTING LEAKING. REMOVED AND REPLACED #2 ENGINE IDG SERVICING FITTING IAW AMM 24-11-00. LEAK CHECK GOOD.
